Is stalevo safe??

Is Stalevo safe ? USA has questioned stalevo as the numbers rise with all kinds of problems, from heart problems to cancer problems, It is under investigation for over 2 years, why rush ? If it was a car, you would get a better service. But I hate to say this but I believe its the old Parkinson's catch 22, blame it on Parkinson's. I have been on Stalevo for years. In that time, I have had 2 clots in my lungs, pneumonia and had too many Epileptic fits, and serious memory lost. Has anyone had any problems ?.

8 Replies

oldestnewest
  • I've been on Stalevo for 1 1/2 years and feel better than I had the previous 10 years.

  • My husband has been on Stalevo for 8 years now and the only problems he has had have all been Parkinsons related.He has had cataract in left eye removed and now he needs to get it done again,he has dvt but that we put that down to a 9 hr flight to Florida.

  • I tried it. I didn't have any of the side effects, butit did nothing for me so I quit.Personally I think any drug that can turn urin so ornge , must be dangeroud! ;0)

  • It did nothing great for but nothing terrible. Just wore off BOOM like that and the orange stain pee was too much.

  • My ankles/calves ballooned and became solid to touch within weeks of starting on stalevo but my parks nurse blamed it on re-quip (which I'd been on for almost a year) and told me to stop the re-quip but keep on with the stalevo and also told me to add in rasagelene, sinimet and rotigitine??? patches. I was not sure so have stopped everything. Feel very weepy, shattered, blank and achy but legs are deflating slowly so at least there's a silver lining!

  • my ankles too were the same as yours - i decided to come off the stalevo and am now so much better - i am on 5x a day modopar and sinemet which is still not doing any good - so am going into hosp for a drug holiday and some physio as i now cannot walk

  • I have just come off stalevo after 2 years I have gained 2stones in weight got swollen ankles and red sore patches up my legs also keep dropping to sleep now on requip qnd sinemet which is not always easy to get just waiting results for ct scan also bloated all the time trying to pinpoint that cant all be blamed on the meds can it ?????????????????????????????????

  • I have been on Stalevo for about 3 years and the only problem I have had is weight gain. Though I also worry about the colour of my wee. Am also on Requip XL though have not had any compulsive problems so far. Must admit I had no idea that Stalevo could cause so many problems.

You may also like...